?

Log in

No account? Create an account
Why is my timing always screwed? - helen-louise
baratron
baratron
Why is my timing always screwed?
If this is disjointed, bear with me. My brain isn't working too well.

Today the itching has been so bad that I decided I can't possibly go on as is. I didn't have a rash for all the months I was on 200 mg of carbamazepine, but I developed one within 6 weeks of increasing the dose. (The usual timescale for such things is 3-8 weeks.) What I wanted to do was keep going at 300 mg and see if the rash went away, but I just can't stand it, and it's too long until the blood test results will be back on Thursday or Friday. I really can't express what it's like to itch, itch, itch the whole time so that concentrating on anything becomes almost impossible.

So today I only took 200 mg. I figured that I'd have a couple of days of relative sanity before severe SAD and inability to use brain came back, which would be enough time for the purpose. I totally forgot about my menstrual cycle. Which would be why I've spent the past couple of hours sitting here reading fanfic on the internet and crying my eyes out.

ARGH!

Tags: , , ,
Current Mood: sad miserable (also, itchy)

6 comments or Leave a comment
Comments
leback From: leback Date: 6th January 2009 02:52 (UTC) (Link)
*hugs offered*

I really wish there were something I could do to help.
nitoda From: nitoda Date: 6th January 2009 06:56 (UTC) (Link)
Argh menstrual cycles! They should totally be optional!
barakta From: barakta Date: 6th January 2009 09:36 (UTC) (Link)
Gah, how unutterably frustrating!

Would an antihistamine help with the carbamezepine itching or is that too much pills and complex interactions error?

Hope the itching sorts itself out ASAP.
artremis From: artremis Date: 6th January 2009 15:01 (UTC) (Link)
*very gentle non-itchy hugs*
mjl From: mjl Date: 6th January 2009 17:53 (UTC) (Link)
*hugs* (virtual non-itch-irritating ones)
otterylexa From: otterylexa Date: 6th January 2009 18:13 (UTC) (Link)
*hugs*
6 comments or Leave a comment